I usually take the rowex brand of escitalopram, however my pharmacist gave me the actavis brand nealy a month ago. Since then, I am gaining weight, constantly hungry, real vivid dreams and getting hot sweats. Could this be due to the brand change?
I can only speak for myself but different manufacturers have made a difference with my med. I have also read this has happened with others. Each manufacturer can have different fillers and additives.
If Rowex brand worked best for you, ask you pharmacist if you can get that brand. If they do not carry it or can't order it, then try another pharmacy. The way you will know if your symptoms are due to the brand change is to go back to your original brand.
The side effects you mentioned are not unusual for someone just starting out on Escitalopram, but not if you have been on it a while?
Hope you will be able to figure this out soon :)
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Nov 2009 • 1 answer
Updated 12 Nov 2010 • 1 answer
Updated 17 Jun 2014 • 1 answer
Updated 23 Nov 2016 • 1 answer
Clonazepam - Why did Teva stop making their old formula and go to using Actavis brand which is Weak?
Updated 20 days ago • 3 answers